Get E-Book on COVID-19

Q. I have a weird sensation in my penis, and my erections are not hard. Can you please help me?

Answered by
Dr. Ankush Jairath
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Jul 22, 2020
Hi Doc!
I am a 19 year old boy and off late I have a weird sensation in my penis sometimes and my erections are not as hard as earlier. I am currently not on any medication and this is the first time something like this is happening. I was a bit concerned about it and with the corona virus situation I cannot go out so I thought of consulting someone online. Can you please help me with this?
#

Dear.

Hope you are doing well

  • R u masturbation too much?
  • You are having any urinary complaints like frequency, urgency, poor stream, nocturia, dribbling, burning micturation?
  • Any history of smoking? Alcoholism ?
  • R u diabetic or hypertensive?
  • Any investigations done recently?

Waiting for your answers Regards


Was this answer helpful?

 | 
Yes I think I was masturbating a little too much maybe so I have reduced it since the past 2-3 days. I don’t think i’m having any other problems except for the erection.
I consume alcohol occasionally and i smoke frequently. I do not have any health problems and I am a healthy and fit.
#

thats it. At present its just coz of overdoing (excess of everything is bad). I suggest you to reduce your smoking habit (in long run it have multiple side effects you cant think of). I agree its difficult time of lockdown but you can utilise this time on your health which otherwise we mostly donot take care off. you donot need any medicaations.

Stay home stay safe

regards feel free to ask anything you want in future if needed.


Was this answer helpful?

 | 
Thank you so much doc!
I also forgot to tell you I feel I have reduced sensation too. Also, masturbating how many times do you think would be fine or healthy and won’t cause any problems. Do I need to take any medicines?
#

There is no standard criterion for setting frequency of masturbation. For some once a day is ok for others once a week. But certainly 2-3 times a day on regular basis is not good. Just decrease your frequency of masturbation to once in couple of days and if you still feel that sensation is less and erections are not that hard then can try Tab Tadalafil 2.5 mg once a day x 1 week Feel free to ask anything else you want


Was this answer helpful?

 | 

Related Questions:
How can I improve my erection?
I do not feel any sensation in my penis at the time of sex.Does masturbation cause this numbness?
Shall I take Tadalafil tablet to maintain erection?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is Tadalafil effective for erectile dysfunction in a 50-year-old diabetic?

Query: Hello doctor, I am a 50-year-old male. I am a diabetic for more than 20 years. I am taking insulin injection and tablets for diabetes. Due to this, I am affected with erectile dysfunction for one year. My physician advised Tfil 20 tablets. Initially, I had good results. But I find it is not effecti...  Read Full »

Can a vibrator damage and shrink my penis?

Query: Hello doctor,I used a vibrator on my penis for 30 to 40 minutes and the result is that the hardness of my penis is gone and the length reduced a lot. Now, I am unable to have sex with my partner. Can you tell me any medicine for recovering from this situation and make my penis as it was before?  Read Full »

Why am I having problems with erection?

Query: Hello doctor, I am a 26-year-old male with a weight of 85 kg and a height of 5 feet 10 inches. Recently, I was not able to get an erection while doing sex and was also ejaculating very soon. This happened two days ago with my current partner while we were having sex for the first time and also with...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.